# SDR ASAA2016041516425

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 12,899 hours, 4,211 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NR 49 LAND VERIFY BITE STEP 49.35, FAILS FCC A AND FCC B FOR AILERON POSITION SENSOR NR 1 AND AILERON POSITION SENSOR NR 2, FAULT MAINTENANCE MESSAGES 22-11145 & 22-11146.  ACFT GROUNDED.  PERFORMED BITES 49.35 AND 60.35 NUMEROUS TIMES.  NO HELP, REF FIM 22-12, TASK 813 FOR T/S.  RAN LAND VERIFY IAW AMM 22-01-05, OPS NORMAL.
